BibTeX record journals/afs/AnandB18

download as .bib file

@article{DBLP:journals/afs/AnandB18,
  author       = {M. Clement Joe Anand and
                  Janani Bharatraj},
  title        = {Gaussian Qualitative Trigonometric Functions in a Fuzzy Circle},
  journal      = {Adv. Fuzzy Syst.},
  volume       = {2018},
  pages        = {8623465:1--8623465:9},
  year         = {2018},
  url          = {https://doi.org/10.1155/2018/8623465},
  doi          = {10.1155/2018/8623465},
  timestamp    = {Thu, 14 Oct 2021 08:50:49 +0200},
  biburl       = {https://dblp.org/rec/journals/afs/AnandB18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}